# SDR CALA2025031302751

- Difficulty date: March 10, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N86534
- Make and model: Boeing 737824
- Aircraft serial: 62750
- Aircraft time: 27,507 hours, 10,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE AFT CABIN WET AREA FLOOR SUPPORT INTERCOSTAL UPPER CAP CORR AT STA 947 LBL 24 MKD DOT 004 REF AAR N/R 9948344 CREATED ESFR ENTRY, NOT A MAJOR REPAIR.
